# SDR TWA9743

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

DURING TAKEOFF, NR 4 ENGINE NACELLE FIRE DETECTION AND FAULT LIGHTS ILLUMINATED WITH A-LOOP NACELLE TEMP INDICATOR OSCILLATION TO F-BAND.  B-LOOP SELECTED AND TESTED, LIGHTS ILLUMINATED BUT A-NACELLE TEMP INDICATOR OSCILLATION CONTINUED DURING CRUISE.  REPLACED UPPER AFT FIRE WARNING ELEMENT PER MM 26-11-00 AND 26-11-02.  REMOVED LOWER FORWARD FIRE WARNING ELEMENT AND REPAIRED BROKEN BRACKET IAW 26-11-02.  REINSTALLED ELEMENT 26-11-02 PG 401.  SYST NOW TEST NORMAL.  OPS CHK ON ENG RUN OK.  (X)
